|PI's and crystals in the eyes
Feb 27, 2003
I have been on the complete list of Protese Inhibitors. After a few weeks my eyes develop what the optpmologist describes as crystals. My vision starts to get worse, then my eyes are extremely sensitive to light.When the PI'S are stopped my eyes return, after about 12 weeks, to normal. We suspect it's the PI's. Have you ever heard of this side effect? I'm desperate.
Response from Dr. Boyle
While "abnormal vision" and "eye disorder" are listed as potential adverse events with some of the protease inhibitors, I have never heard of the symptoms you describe as being a side effect associated with the protease inhibitor drugs. You should discuss this with your HIV clinician and ophthomologist and attempt to determine the cause of these problems, and while I doubt that it is related to the protease inhbitors, I can't say for certain.
the effect of drug
T-Cell drop/Drug Resistance?
- Is Red Eyes A Symptom Of HIV?
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Can Thrush Cause A Metallic Taste In Your Mouth?
- Does Septra Ds Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.